# SDR AALA20101022DFW02

- Difficulty date: October 20, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 39,934 hours, 5,420 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 39C ESCAPE PATH LIGHT LAMP INOPERATIVE.  REPLACED LAMP FOR ROW 39C ESCAPE PATH LIGHT.  OPS CHECKS NORMAL.
